American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] José A. Anquela and Teresa Cortés. Peirce gradings of Jordan systems. Proc. Amer. Math. Soc. 130 (2002) 2543-2551. MR 1900860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonio Fernández López and Eulalia García Rus. Algebraic lattices and nonassociative structures. Proc. Amer. Math. Soc. 126 (1998) 3211-3221. MR 1459121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Marshall Osborn. Dimensionally nilpotent Jordan algebras . Proc. Amer. Math. Soc. 116 (1992) 949-953. MR 1079706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonio Fernández López and Eulalia García Rus. A characterization of the elements of the socle of a Jordan algebra . Proc. Amer. Math. Soc. 108 (1990) 69-71. MR 991702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Santos González and Consuelo Martínez. Order relation in quadratic Jordan rings and a structure theorem . Proc. Amer. Math. Soc. 104 (1988) 51-54. MR 958042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Irvin Roy Hentzel and Luiz Antonio Peresi. Almost Jordan rings . Proc. Amer. Math. Soc. 104 (1988) 343-348. MR 962796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. S. Martindale and K. McCrimmon. Imbedding nondegenerate Jordan algebras in semiprimitive algebras . Proc. Amer. Math. Soc. 103 (1988) 1031-1036. MR 954978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Santos González and Consuelo Martínez. Order relation in Jordan rings and a structure theorem . Proc. Amer. Math. Soc. 98 (1986) 379-388. MR 857926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin McCrimmon. Semiprimeness of special Jordan algebras . Proc. Amer. Math. Soc. 96 (1986) 29-33. MR 813803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Seong Nam Ng and Kevin McCrimmon. Minimal ideals in quadratic Jordan algebras . Proc. Amer. Math. Soc. 88 (1983) 579-583. MR 702278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin McCrimmon and Seong Nam Ng. Middle nucleus=center in semiprime Jordan algebras . Proc. Amer. Math. Soc. 86 (1982) 21-24. MR 663858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Armin Thedy. Right alternative algebras and Wedderburn principal theorem . Proc. Amer. Math. Soc. 72 (1978) 427-435. MR 509228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ottmar Loos. Existence and conjugacy of Cartan subalgebras of Jordan algebras . Proc. Amer. Math. Soc. 50 (1975) 40-44. MR 0369460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kurt Meyberg. A characterisation of von Neumann regular Jordan triple systems . Proc. Amer. Math. Soc. 49 (1975) 25-27. MR 0376795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel J. Britten. On semiprime Jordan rings $H(R)$ with ACC . Proc. Amer. Math. Soc. 45 (1974) 175-178. MR 0399197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chester Tsai. An internal characterization of the prime radical of a Jordan algebra . Proc. Amer. Math. Soc. 36 (1972) 361-364. MR 0313343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1